# SDR DALA2025030601760

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 101,721 hours, 46,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 AFTER PUSHBACK F/A NOTICED R1 DOOR GIRT BAR STRING STICKING OUT. CORRECTIVE ACTION: REPOSITION GIRTBAR CORD. DOOR LOCK AND UNLOCKS NORMAL. OPS CK NML. REF B757 AMM 25-66.
